# SDR 2019F00228

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N380QS
- Make and model: Cessna 680A
- Aircraft serial: 6800089
- Aircraft time: 11,194 hours, 7,463 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 695230061
- Condition: Chafed
- Location: Left
- Part time: 11,194 hours, 7,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE UPPER COWL CHAFE. REFERENCE MANUFACTURER DOCUMENT S-750-ATA51/01RD REV. A. AND ENGINEERING MEMO DQW21934M1
